# SDR CALA2025012702074

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N27273
- Make and model: Boeing 737-8
- Aircraft serial: 67528
- Aircraft time: 8,358 hours, 2,939 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR IS  LOOSE WHEN STOWED. TIGHTENED GIRT BAR RETENTION CLIP. BAR SECURED, NO OTHER DEFECTS NOTED.
